MAUDE Adverse Event Report: MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER

MASIMO - 40 PARKER RD RAINBOW SET R25-12; OXIMETER
Model Number 4078-9
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Device not returned.
 
Event or Problem Description
The customer reported that the cable was intermittent.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: three cables from the same lot were returned for investigation.The returned cables were evaluated.During evaluation the cables passed all visual and continuity testing.The cables were determined to be fully functional.

Brand Name
RD RAINBOW SET R25-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8664332
Report Number2031172-2019-00276
Device Sequence Number10824231
Product Code DQA
UDI-Device Identifier00843997010665
UDI-Public00843997010665
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4078-9
Device Catalogue Number4078
Device Lot Number18GDJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1